# SDR COMA0060582

- Difficulty date: July 18, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 12,904 hours, 12,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BR9279106
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT SERVICE DOOR IS BROKEN.  REPLACED EXIT SIGN.
